# SDR QMLA2016060816061

- Difficulty date: June 8, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N862NQ
- Make and model: Urocop EC135T2
- Aircraft serial: 0567
- Aircraft time: 5,367 hours, 13,890 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19267VG11
- Part serial: 2409
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON STARTUP PRIMARY FLIGHT DISPLAY WOULD NOT COME ON, SCREEN WOULD FLASH BUT NOT DISPLAY ANY INFORMATION. THE MECHANIC ARRIVED TO TROUBLESHOOT THE PROBLEM AND FOUND THE SMD45 TO BE FAULTY.  THIS DISPLAY HAS SINCE BEEN REPLACED, AND THE ACFT HAS BEEN RETURNED TO FULL OPERATIONAL CAPABILITY.
